# SDR SWIA200515360

- Difficulty date: July 30, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 7,537 hours, 6,404 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 855D10011
- Part serial: 2241
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,681 hours, 1,562 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE IN FLIGHT.  REPLACED BRAKE POSITION SENSOR UNIT ON LEFT SIDE REF 27-52-05.  OPERATIONAL CHECK GOOD.
